# SDR DXTA2024120301347

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500328
- Aircraft time: 7,698 hours, 6,047 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Stage of operation: UK
- How discovered: O
- Nature of condition: S, G
- Precautionary procedure: A

## Discrepancy

MAIN HYDRAULICS: HYDRAULI LOW PRESSURE FAILURE- FAILED -PUSHER, BRAKES, GEAR, SPEEDBRAKE, RUDDER BOOSTER.  ONCE AIRCRAFT WAS PLACED IN A HANGER TECHS NOTED HYDRAULIC FLUID LEAKAGE FROM BELLY AREA AFT OF LANDING GEAR. REACHED OUT TO MCC AND DISCUSSED FINDINGS. MCC ADVISED MOVING FORWARD WITH ENGINE RUNS TO DETERMINE THE SOURCE OF THE LEAK. PERFORMED REQUESTED ENGINE RUN AND IMMEDIATELY NOTICED HYDRAULIC FLUID LEAK FROM THE PRIORITY VALVE. AWAITED PART, REMOVED LEAKING PRIORITY VALVE. INSTALLED RECEIVED TESTED PRIORITY VALVE.
